MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061510
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit g4 - additional premarket / 510(k): k110122, k141521.
 
Event or Problem Description
It was reported that device entrapment occurred.The target lesion was located in the superficial femoral artery.A 6.0 x 150, 135cm mustang was used for dilation.The innova self-expanding stent was placed in the artery.When the balloon was advanced into the placed stent, it was noted that the balloon tip became stuck on the stent strut and the balloon catheter could not pass through.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6128757234
MDR Report Key21305824
Report Number2124215-2025-05763
Device Sequence Number8084177
Product Code FGE
UDI-Device Identifier08714729793458
UDI-Public08714729793458
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061510
Device Catalogue NumberH74939171061510
Device Lot Number0035301645
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2025
Initial Report FDA Received Date02/04/2025
Date Device Manufactured11/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown